# SDR ASAA2022022637562

- Difficulty date: February 26, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 51,143 hours, 15,162 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRANSMIT ON #1 HF RADIO. RECEIVER OK. GROUNDED - YES. RESET #1 HF RADIO SYSTEM OPS NORMAL REF B737-800 AMM 23-11-00. GND VERIFICATION SUCCESSFUL.
